# SDR SWIA200414165

- Difficulty date: November 29, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 14,646 hours, 21,805 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP A BEAM MAIN CABIN DOOR IS INOPERATIVE.  REPAIRED WIRE TO THE FORWARD RED LIGHT EMERGENCY LIGHT FLOOR STRIP.  OPERATIONAL TEST GOOD.
